# SDR HNAA2022061400223

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 49,018 hours, 46,899 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D, A

## Discrepancy

PDIS  629     36-21  2116541  12JUN22  RIC  CLOSE
      BLEED 1 LEAK IN FLT
                                          29363    00 RS
FACT  13JUN22  06:07  RIC
            FOUND THERMAL SWITCH WIRE NOT SOLDERED IN AFT AVIONIS BAY BY THE CROSS BLEED VALVE. SOLDERED WIRE IRT AMM 36-20-02-400-801-A. THEN FOUND O-RINGS BROKEN ON AFT APU BLEED AIR CHECK VLV DUCT LINE, R&R'D O-RINGS IRT AMM 36-11-10-000/400-801-A. OPS CHECK GOOD LEAK CHECK GOOD OK FOR SERVICE SEEHA-300 SEQ 16 PACKAGE 6-13-22
